Wyoming, 2015

Flash Flood in Wyoming, June 5 to 6, 2015

June 5 to 6, 2015 · NWS BYZ · 1 event in 1 county or zone

A very heavy and slow-moving thunderstorm produced flash flooding between Sheridan and Big Horn Wyoming.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BYZ wrote it up.

A very heavy and slow-moving thunderstorm produced flash flooding between Sheridan and Big Horn Wyoming.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before the first event at Jun 5, 3:10 PM MST, 3 hours 5 minutes earlier.

Area forecast discussion, Jun 5, 3:10 PM MST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
410 PM MDT FRI JUN 5 2015

.SHORT TERM...VALID FOR SAT AND SUN...

SHEAR IS INCREASING A BIT IN RESPONSE TO WESTERLY JET TO OUR NORTH
AND ENERGY APPROACHING FROM THE SOUTH. HAVE ISSUED A SEVERE
THUNDERSTORM WATCH THROUGH THE EVENING TO COVER POTENTIAL FOR
LARGE HAIL AND STRONG WINDS...IN ADDITION TO THE THREAT OF HEAVY
RAIN.

PREVIOUS DISCUSSION ISSUED 223 PM...
WE ARE STARTING TO SEE SOME CONVECTION SPREAD INTO THE BEARTOOTH
ABSAROKAS AND OVER THE SOUTHERN BIGHORN MTNS AS OF 1930Z. UPPER
SUPPORT WILL INCREASE OVER THE COMING HOURS AS JET LIFTS OUT OF
THE SOUTH...ALONG EASTERN FLANK OF DEEP UPPER LOW WHICH IS MOVING
SLOWLY OVER THE SW CONUS. CONVECTIVE INITIATION WILL BE
INTERESTING TO WATCH AS THERE ARE AREAS OF LINGERING UPSLOPE
STRATOCU AND MID CLOUD WHICH ARE LIMITING SFC HEATING...SO FOCUS
MAY BE ALONG DIFFERENTIAL HEATING BOUNDARIES OVER THE NEXT FEW
HOURS. MOISTURE CONTENT OF THIS EARLY JUNE AIRMASS IS IMPRESSIVE
WITH DEWPTS IN THE MID TO UPPER 50S AND PWATS ANALYZED TO BE OVER
AN INCH ACROSS OUR EAST. SOUTHEASTERLY SFC WINDS OF 15-25 MPH FROM
SHERIDAN TO BAKER ARE PROVIDING SOME LOW LEVEL SHEAR...BUT
EFFECTIVE BULK SHEAR VALUES REMAIN LOW AT 25 KTS OR LESS.

OVERALL THEME OF FORECAST REMAINS UNCHANGED WITH WIDESPREAD SHOWER
AND THUNDERSTORM ACTIVITY LATE THIS AFTERNOON THROUGH TONIGHT...
WITH MAIN THREATS TO BE SMALL HAIL AND VERY HEAVY RAIN...
ESPECIALLY IN OUR EAST WHERE WE ARE ANTICIPATING MULTIPLE ROUNDS
OF SLOW-MOVING CONVECTION PER SOUTHEASTERLY LOW LEVEL JET AND
LATE ARRIVAL OF NORTHERN BRANCH SHORTWAVE FROM THE WEST. FLASH
FLOOD WATCH ALREADY IN EFFECT FOR OUR EASTERN ZONES FROM 21Z TO
12Z EARLY SATURDAY. EXPECT SHEAR TO INCREASE MODESTLY TO 25-30 KTS
BY EVENING AND THIS MAY BE ENOUGH TO SUPPORT A FEW SEVERE STORMS
AS WELL.

SHOWERS AND TSTMS WILL DIMINISH FROM WEST TO EAST LATE TONIGHT PER
PASSAGE OF NORTHERN BRANCH SHORTWAVE. DRYING FROM THE NORTH WILL
COMMENCE SATURDAY WITH SOME SHOWERS AND ISOLD TSTMS TAPERING FROM
NORTH TO SOUTH THROUGH THE DAY...AS DEEP MOISTURE BECOMES
SUPPRESSED TO OUR SOUTH. COULD SEE ISOLD DIURNAL CONVECTION OVER
OUR SOUTHERN MTNS ON SUNDAY BUT FOR THE MOST PART WE WILL BE UNDER
THE INFLUENCE OF DRIER AND STABLE SFC RIDGING ANCHORED OVER THE
PAC NW...WITH TROF REMAINING OVER THE SW CONUS.

TEMPS THE NEXT COUPLE DAYS WILL BE ON THE WARM SIDE OF NORMAL WITH
70S FOR HIGHS SATURDAY AND UPPER 70S TO LOWER 80S SUNDAY...WITH
PLENTY OF SUNSHINE FOR THE LATTER HALF OF THE WEEKEND.

JKL

.LONG TERM...VALID FOR MON...TUE...WED...THU...FRI...

MONDAY LOOKS TO BE DRY AND THE WARMEST DAY OF THE EXTENDED PERIOD
WITH HIGHS WELL INTO THE 80S AND MAYBE NEAR 90F IN PLACES. THIS
SHOULD ALSO BE THE WARMEST DAY YET OF 2015. DRY FRONTAL PASSAGE
LOOKS IN STORE FOR MONDAY NIGHT AND EARLY TUESDAY...WITH TEMPS ON
THE POST-FRONTAL SIDE COOLER BUT STILL ABOVE NORMAL. LATEST
MODELS HAVE TRENDED A BIT WEAKER W/ THIS FRONTAL PASSAGE...SO
EXPECT HIGHS STILL IN THE LOWER TO MID 80S TUESDAY AND MAYBE UPPER
80S IN OUR SOUTHEAST.

THINGS WILL GET MORE INTERESTING AGAIN BEGINNING LATE TUESDAY
AND TUESDAY NIGHT AS RIDGE BEGINS TO BREAK DOWN...BOTH IN RESPONSE
TO WESTERN CANADA SHORTWAVE AND ENERGY COMING OUT OF THE SW CONUS
IN BACKING FLOW ALOFT. GOOD CHANCE OF SHOWERS AND TSTMS EXISTS
WEDNESDAY INTO THURSDAY WITH PERSISTENT MODEL AGREEMENT. TEMPS
WILL TREND COOLER THESE DAYS WITH BELOW NORMAL HIGHS POSSIBLE BY
THURSDAY. WE SHOULD START TO TREND DRIER AND WARMER BY FRIDAY AS
PACIFIC NW RIDGE BEGINS TO BUILD BACK IN.

JKL

&&

.AVIATION...

LOCAL MVFR CIGS CONTINUES TO IMPACT WESTERN AREAS NEAR KBIL AND
KLVM AS OF 19Z...BUT SHOULD SEE IMPROVEMENT TO VFR BY LATE
AFTERNOON. MAIN HAZARD TO AVIATION WILL BE SHOWERS AND
THUNDERSTORMS WHICH WILL IMPACT THE ENTIRE REGION LATE THIS
AFTERNOON THROUGH TONIGHT. EXPECT LOCAL MVFR WITH HEAVY RAIN AND
POSSIBLE HAIL IN THE STRONGER STORMS...ALONG WITH OCCASIONAL
MOUNTAIN OBSCURATIONS. SHOWER AND THUNDERSTORM ACTIVITY WILL
DIMINISH SATURDAY AS WE BEGIN TO DRAW DRIER AIR IN FROM THE NORTH.
JKL

&&

.PRELIMINARY POINT TEMP/POPS...

    SAT     SUN     MON     TUE     WED     THU     FRI
-----------------------------------------------------------
BIL 055/075 053/080 057/088 060/083 058/077 056/073 053/075
    63/W    00/B    00/U    01/B    35/T    53/T    32/T
LVM 049/073 048/079 050/086 053/084 054/076 052/072 048/074
    43/T    21/B    00/U    12/T    35/T    54/T    33/T
HDN 055/077 050/082 053/089 057/086 055/079 055/075 053/077
    63/W    00/B    00/U    01/B    35/T    54/T    22/T
MLS 058/078 054/083 058/089 060/084 058/077 056/073 053/073
    73/W    00/U    00/U    01/U    34/T    44/T    22/T
4BQ 056/075 053/080 056/085 058/083 057/077 056/071 051/073
    73/T    10/B    00/U    01/U    35/T    54/T    32/T
BHK 056/076 051/082 052/086 057/082 053/074 052/071 048/071
    93/T    10/U    00/U    01/U    24/T    44/T    32/T
SHR 050/072 049/076 051/084 052/082 053/077 054/071 049/071
    64/T    21/B    00/B    12/T    35/T    54/T    32/T

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...SEVERE THUNDERSTORM WATCH 259 IN EFFECT UNTIL MIDNIGHT MDT
      TONIGHT FOR ZONES 28>42-56>58-63>68.
     FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT FOR ZONES
      31>33-36-37-58.
WY...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT FOR ZONES 98-99.

&&

WEATHER.GOV/BILLINGS
Hazardous weather outlook, Jun 5, 3:11 PM MST, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BILLINGS MT
411 PM MDT FRI JUN 5 2015

MTZ028>042-056>058-063>068-WYZ098-099-062215-
SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER-
FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER-
SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK-
NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS-
NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY-
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-
CRAZY MOUNTAINS-NORTHEAST BIGHORN MOUNTAINS-SHERIDAN FOOTHILLS-
411 PM MDT FRI JUN 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH
CENTRAL WYOMING.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

SLOW MOVING THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE
LATE THIS AFTERNOON AND TONIGHT. THIS COULD PRODUCE LOCALIZED
FLASH FLOODING. SOME OF THE STORMS MAY ALSO BE SEVERE WITH HAIL
AND STRONG WINDS. PLEASE PAY ATTENTION TO THE SKIES AND MONITOR
LOCAL WEATHER ALERTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

JKL

In the hours before

Special weather statement, Jun 5, 5:01 PM MST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
601 PM MDT FRI JUN 5 2015

WYZ098-099-060045-
NORTHEAST BIG HORN MOUNTAINS WY-SHERIDAN FOOTHILLS WY-
601 PM MDT FRI JUN 5 2015

...SIGNIFICANT WEATHER ADVISORY...

AT 600 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF SHERIDAN...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHERIDAN...BIG HORN...STORY AND BANNER.

TORRENTIAL RAINFALL OVER I-90 SOUTH OF SHERIDAN WILL MAKE TRAVEL
DIFFICULT EXPECT PONDING OF WATER AND LOW VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL OCCURRING WITH THIS STORM MAY LEAD TO FLASH
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4475 10718 4492 10673 4456 10658 4456 10699
TIME...MOT...LOC 0000Z 209DEG 18KT 4466 10692

CHAMBERS
Special weather statement, Jun 5, 5:11 PM MST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
611 PM MDT FRI JUN 5 2015

MTZ032-060115-
CUSTER MT-
611 PM MDT FRI JUN 5 2015

...SIGNIFICANT WEATHER ADVISORY...

AT 609 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 24
MILES EAST OF TWELVE MILE DAM...OR 32 MILES SOUTHEAST OF MILES
CITY...MOVING NORTH AT 30 MPH.

NICKEL SIZE HAIL...TORRENTIAL RAINFALL AND WIND GUSTS UP TO 50 MPH
CAN BE EXPECTED WITH THIS STORM. TORRENTIAL RAINFALL WILL CAUSE
STREAMS AND DITCHES TO RISE QUICKLY ALONG WITH PRODUCING STANDING
WATER ON ROADS AND DRASTICALLY REDUCING VISIBILITY. THOSE LIVING
NEAR STREAMS SHOULD WATCH FOR QUICKLY RISING WATER AND BE PREPARED
TO TAKE ACTION IF NECESSARY.

LOCATIONS IMPACTED INCLUDE...
LOCATE AND MIZPAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4657 10544 4657 10524 4654 10524 4654 10509
      4611 10510 4609 10542 4660 10548 4660 10545
TIME...MOT...LOC 0009Z 177DEG 24KT 4616 10526

TWH
Special weather statement, Jun 5, 5:14 PM MST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
614 PM MDT FRI JUN 5 2015

MTZ031-032-060115-
NORTHERN ROSEBUD MT-CUSTER MT-
614 PM MDT FRI JUN 5 2015

...SIGNIFICANT WEATHER ADVISORY...

AT 613 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTH OF MCCLOUD...OR 18 MILES WEST OF TERRY...MOVING NORTH AT
20 MPH.

DIME SIZE HAIL AND TORRENTIAL RAINFALL CAN BE EXPECTED WITH THIS
STORM. TORRENTIAL RAINFALL WILL CAUSE STREAMS AND DITCHES TO RISE
QUICKLY ALONG WITH PRODUCING STANDING WATER ON ROADS AND DRASTICALLY
REDUCING VISIBILITY. THOSE LIVING NEAR STREAMS SHOULD WATCH FOR
QUICKLY RISING WATER AND BE PREPARED TO TAKE ACTION IF NECESSARY.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
ROSEBUD AND NORTHWESTERN CUSTER COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4683 10583 4683 10562 4675 10562 4674 10557
      4666 10558 4665 10551 4661 10611 4685 10614
      4685 10609 4686 10608 4686 10583
TIME...MOT...LOC 0013Z 180DEG 20KT 4670 10568

TWH
Special weather statement, Jun 5, 5:24 PM MST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
624 PM MDT FRI JUN 5 2015

MTZ031-060130-
NORTHERN ROSEBUD MT-
624 PM MDT FRI JUN 5 2015

...SIGNIFICANT WEATHER ADVISORY...

AT 623 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTHWEST OF HILLSIDE...OR 35 MILES NORTH OF FORSYTH...MOVING
NORTH AT 15 MPH.

DIME SIZE HAIL...TORRENTIAL RAINFALL AND WIND GUSTS UP TO 50 MPH CAN
BE EXPECTED WITH THIS STORM. TORRENTIAL RAINFALL WILL CAUSE STREAMS
AND DITCHES TO RISE QUICKLY ALONG WITH PRODUCING STANDING WATER ON
ROADS AND DRASTICALLY REDUCING VISIBILITY. THOSE LIVING NEAR STREAMS
SHOULD WATCH FOR QUICKLY RISING WATER AND BE PREPARED TO TAKE ACTION
IF NECESSARY.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
ROSEBUD COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4684 10672 4684 10643 4671 10648 4672 10675
      4686 10676 4686 10672
TIME...MOT...LOC 0023Z 186DEG 15KT 4678 10663

TWH
Special weather statement, Jun 5, 5:41 PM MST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
641 PM MDT FRI JUN 5 2015

MTZ029-035-060145-
MUSSELSHELL MT-YELLOWSTONE MT-
641 PM MDT FRI JUN 5 2015

...SIGNIFICANT WEATHER ADVISORY...

AT 638 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 20
MILES NORTH OF WORDEN...OR 28 MILES SOUTHEAST OF ROUNDUP...MOVING
NORTH AT 10 MPH.

DIME SIZE HAIL...TORRENTIAL RAINFALL AND WINDS IN EXCESS OF 40 MPH
CAN BE EXPECTED WITH THIS STORM. TORRENTIAL RAINFALL WILL CAUSE
STREAMS AND DITCHES TO RISE QUICKLY ALONG WITH PRODUCING STANDING
WATER ON ROADS AND DRASTICALLY REDUCING VISIBILITY. THOSE LIVING
NEAR STREAMS SHOULD WATCH FOR QUICKLY RISING WATER AND BE PREPARED
TO TAKE ACTION IF NECESSARY.

THIS STORM WILL NOT EFFECT BILLINGS.

LOCATIONS IMPACTED INCLUDE...
MUSSELSHELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4618 10784 4619 10816 4660 10817 4657 10780
TIME...MOT...LOC 0038Z 194DEG 10KT 4625 10803

TWH
Local storm report, Jun 5, 5:49 PM MST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
649 PM MDT FRI JUN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             20 N BROADUS            45.70N 105.20W
06/05/2015  M0.88 INCH       POWDER RIVER       MT   TRAINED SPOTTER

0517 PM     HAIL             3 NE BROADUS            45.48N 105.36W
06/05/2015  M0.50 INCH       POWDER RIVER       MT   TRAINED SPOTTER

0600 PM     HEAVY RAIN       5 W MELVILLE            46.10N 110.05W
06/05/2015  M1.51 INCH       SWEET GRASS        MT   CO-OP OBSERVER

0604 PM     HAIL             BIG HORN                44.68N 106.99W
06/05/2015  M0.50 INCH       SHERIDAN           WY   PUBLIC

0607 PM     HAIL             5 NW MILES CITY         46.46N 105.92W
06/05/2015  M0.50 INCH       CUSTER             MT   PUBLIC

0630 PM     HAIL             ISMAY                   46.24N 105.27W
06/05/2015  M1.00 INCH       CUSTER             MT   COCORAHS

0630 PM     TSTM WND GST     ISMAY                   46.24N 105.27W
06/05/2015  M50.00 MPH       CUSTER             MT   COCORAHS

&&

The radar

The Billings radar (KBLX), 180 km away, was scanning. The volume nearest the first event began at 01:14 UTC.

Open the radar archive at this moment

Event by event

1 flash flood. Local standard time, as filed.

Flash Flood, Sheridan

When
June 5, 6:15 PM MST to June 6, 1:00 AM MST
Where
Sheridan County, 3.25 mi SSE of (Shr)sheridan Co Arp to 1.35 mi NNW of Banner
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
44.727, -106.952

A very heavy thunderstorm moved over the Sheridan Foothills. As a result of the storm, Little Goose Creek and Maverick Creek breached their banks with fast moving water. Several roads were completely flooded and washed out. In addition, Bird Farm Road between Big Horn and Banner flooded. There was also a report of a foot of water that rushed into homes 6 miles south of Sheridan.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wyoming in 2015Every state in 2015This day in weather historyWarnings in Wyoming, June 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 578802.